Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 38, No. 2 (April, 1986)
K. Kawakubo Induction theorems for equivariant K-theory and J-theory 173−198
M. Yamazaki The Lp-boundedness of pseudodifferential operators with estimates of parabolic type and product type 199−225
M. Kanai Rough isometries and the parabolicity of Riemannian manifolds 227−238
M. Morimoto G-maps and tangential representations at G-fixed points of G-manifolds 239−259
S. Nakamura Structure of the scattering operator for time-periodic Schrödinger equations 261−273
Y. Katayama Remarks on the fixed point algebras of product type actions on UHF-algebras 275−284
M. L. Fania Extension of modifications of ample divisors on fourfolds, II 285−294
T. Kanenobu Hyperbolic links with Brunnian properties 295−308
H. Kunita Tightness of probability measures in D([0,T]; C) and D([0,T]; D) 309−334
H. Murakami A recursive calculation of the Arf invariant of a link 335−338
K. Matsuki On pluricanonical maps for 3-folds of general type 339−359

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.